# SDR CALA2013112693283

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 69,446 hours, 25,502 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Enigne
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT GEN OFF LIGHT ILLUMINATED, RTFL.  CREW CYCLED IAW FM & GEN RETURNED.  CLIMBING THRU 24K LOSS OF LT BUS WITH ASSOCIATED LIGHT, LT GEN OFF LIGHT & APU ON SPEED.  REPLACED NR 1 IDG, LBCU & GCU.  RAN ENGINES, NO FAULTS.
